# SDR CA090204010

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 28,761 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009101
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE NR 1 ENG HYD PUMP CAUTION LIGHT ILLUMINATED AND NR 1 HYD QTY GAGE WENT TO ZERO.  THE CREW DECLARED AN EMERGENCY AND RETURNED FOR A SAFE FLAPLESS LANDING.  MAINTENANCE FOUND IN THE LEFT WHEEL WELL A BROKEN HYDRAULIC LINE.  THE LINE IS THE RETURN FROM THE ENGINE DRIVEN HYDRAULIC PUMP TO THE CASE DRAIN FILTER.
